RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kaibkhanov, Karakhan Èibkhanovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:789
Abstract pages:953
Full texts:440
References:59

http://www.mathnet.ru/eng/person19562
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194695

Publications in Math-Net.Ru
2008
1. K. È. Kaibkhanov, “Сколько ступенек на эскалаторе?”, Mat. Pros., Ser. 3, 12 (2008),  232–234  mathnet
1997
2. M. I. Kadets, K. È. Kaibkhanov, “Continuation of a linear operator to an involution operator”, Mat. Zametki, 61:5 (1997),  671–676  mathnet  mathscinet  zmath; Math. Notes, 61:5 (1997), 561–565  isi
1995
3. K. È. Kaibkhanov, “On Banach spaces, nonisomorphic to their Cartesian squares”, Mat. Zametki, 57:4 (1995),  534–541  mathnet  mathscinet  zmath; Math. Notes, 57:4 (1995), 369–374  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020